I'm taking Dexamethason for 10 days and after the first day a huge releaf in pain and stiffness in lower back and knees. Is there anything esle i can take or do for this so i don't have to keep taking Dexamethason?
- Dexamethasone Information for Consumers
- Dexamethasone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dexamethasone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking dexamethasone and emend after chemo. I am having some pain in my joints what can I take?
Posted 7 Nov 2010 • 1 answer
Posted 15 Mar 2013 • 2 answers
Dexamethasone - Ive only been taking it for 7 days, but I am feeling like a freaking lunatic! I need
Posted 8 Mar 2015 • 1 answer
Posted 2 Oct 2015 • 1 answer
I've been taking Lyrica for 18 mths for severe knee pain with long acting tramadol . For the last 3?
Posted 23 Oct 2016 • 3 answers